# SDR AALA202407302917

- Difficulty date: July 26, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 41,016 hours, 17,443 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switchpack
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 2,638 hours, 1,269 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH APPROXIMATELY 14,000 FT AND ABOUT 260 KNOTS, GEAR WARNING HORN SOUNDED FOR SEVERAL SECONDS AND ALL 3 GEAR LIGHTS STEADY RED FOR SEVERAL SECONDS WITH HANDLE IN THE OFF POSITION. GEAR OPERATED NORMALLY ON THE APPROACH. BITE CHECK AND CLEANING OF LRRA ANTENNA'S GOOD, BITE CHECK OF PSEU SHOWS NO FAULTS PER 32-09-10. LEFT HAND ENGINE SWITCHPACK FAILED DURING AMM 31-51-00 TEST. REMOVE AND REPLACED LEFT HAND SWITCHPACK, PER J/C 08L11276001. OPERTIONAL AND LEAK CHECK GOOD.
